Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2012 | Journal Article | LibreCat-ID: 8556
Hausen, Jürgen, and Michael Liebendörfer. “The Cox Ring of the Space of Complete Rank Two Collineations.” Mathematische Nachrichten, vol. 285, no. 8–9, 2012, pp. 974–80, doi:10.1002/mana.201100043.
LibreCat | DOI
 

Filters and Search Terms

issn=1522-2616

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed